MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN048874
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of covid, pneumonia and hypoxia.Teleflex hudson rci endotracheal tube cuff tested prior to intubation without problems.While the patient was intubated, the cuff leaked and the endotracheal tube was exchanged.Original packaging was not saved.There have been several incidents with teleflex endotracheal tubes.Listed below are additional incidents with the device.The endo tube in report above was not after a procedure.Cuff leaked air and tube exchanged.Incident reported but no tube was not after a procedure.Connector popped off 2 times.Incident reported but no tube was after a procedure.Cardiovascular surgery and then being transferred.Cuff losing air and was intubated at bedside.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key12347805
Report Number12347805
Device Sequence Number19748195
Product Code BTR
UDI-Device Identifier14026704616531
UDI-Public(01)14026704616531(17)260209(11)210210(10)73B2100325
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/16/2021
Report Date (Section F) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048874
Device Catalogue Number5-10116
Device Lot Number73B2100325
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA08/16/2021